Degenerate parabolic pdes with discontinuities and generalized evolutions of surfaces

Hitoshi Ishii

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We establish comparison theorems for solutions of degenerate parabolic partial differential equations with discontinuities (or singularities). The results are used to define the generalized evolutions of sets generated by geometric partial differential equations with discontinuities. These results generalize recent results obtained by Ohnuma-Sato ([13]) and Gurtin- Soner-Souganidis ([11]).

Original languageEnglish
Pages (from-to)51-72
Number of pages22
JournalAdvances in Differential Equations
Volume1
Issue number1
Publication statusPublished - 1996
Externally publishedYes

Fingerprint

Parabolic PDEs
Partial differential equations
Discontinuity
Parabolic Partial Differential Equations
Comparison Theorem
Partial differential equation
Singularity
Generalise

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Degenerate parabolic pdes with discontinuities and generalized evolutions of surfaces. / Ishii, Hitoshi.

In: Advances in Differential Equations, Vol. 1, No. 1, 1996, p. 51-72.

Research output: Contribution to journalArticle

@article{4f82c7ba76ac43669dd401b304073244,
title = "Degenerate parabolic pdes with discontinuities and generalized evolutions of surfaces",
abstract = "We establish comparison theorems for solutions of degenerate parabolic partial differential equations with discontinuities (or singularities). The results are used to define the generalized evolutions of sets generated by geometric partial differential equations with discontinuities. These results generalize recent results obtained by Ohnuma-Sato ([13]) and Gurtin- Soner-Souganidis ([11]).",
author = "Hitoshi Ishii",
year = "1996",
language = "English",
volume = "1",
pages = "51--72",
journal = "Advances in Differential Equations",
issn = "1079-9389",
publisher = "Khayyam Publishing, Inc.",
number = "1",

}

TY - JOUR

T1 - Degenerate parabolic pdes with discontinuities and generalized evolutions of surfaces

AU - Ishii, Hitoshi

PY - 1996

Y1 - 1996

N2 - We establish comparison theorems for solutions of degenerate parabolic partial differential equations with discontinuities (or singularities). The results are used to define the generalized evolutions of sets generated by geometric partial differential equations with discontinuities. These results generalize recent results obtained by Ohnuma-Sato ([13]) and Gurtin- Soner-Souganidis ([11]).

AB - We establish comparison theorems for solutions of degenerate parabolic partial differential equations with discontinuities (or singularities). The results are used to define the generalized evolutions of sets generated by geometric partial differential equations with discontinuities. These results generalize recent results obtained by Ohnuma-Sato ([13]) and Gurtin- Soner-Souganidis ([11]).

UR - http://www.scopus.com/inward/record.url?scp=0013035240&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013035240&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0013035240

VL - 1

SP - 51

EP - 72

JO - Advances in Differential Equations

JF - Advances in Differential Equations

SN - 1079-9389

IS - 1

ER -